# SDR AALA20100224TUL24

- Difficulty date: February 17, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 480 CRACKED AT INBOARD RIVET OF AIR CONDITIONING RAIL BRACKET RIGHT SIDE.  REPAIRED PER ECO J1159AC.
